Thanks for posting.
It’s difficult for us to say what may be causing the lower back and pelvic pain that you are experiencing.
You mention that you haven’t had a period since starting chemotherapy last year. Although c hemotherapy can cause your periods to stop this may be temporary or permanent. Depending on your age and the type of chemotherapy you were given your periods may start again and this can occur many months or even a few years after treatment has finished. So, the symptoms you describe may be symptoms of your periods returning.
Tamoxifen causes side effects including vaginal discharge and although less common can also affect the lining of the uterus (womb), which can become thickened. This can sometimes cause bleeding and pain. As you are experiencing pain it's important to let your treatment team or GP know so that they can assess you.
You may be interested in our resources that are for those who have come to the end of their main hospital treatment. These are known as our Moving forward services and include our Moving Forward resource pack and our Moving Forward online course.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000 (Text relay prefix 18001).
If you would like a nurse to call you do complete this form . Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Breast Cancer Now Nurse
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
... View more
Hi I started tamoxifen 3 months ago and I have recently started to get period like pains but not having a period.. also lower back pain! I’m going to ring my BC nurse and ask advice on the side effects.
... View more